Mohammadzadeh, B.. (1392). Weak*-closed invariant subspaces and ideals of semigroup algebras on foundation semigroups. , 25(1), 51-55.
B. Mohammadzadeh. "Weak*-closed invariant subspaces and ideals of semigroup algebras on foundation semigroups". , 25, 1, 1392, 51-55.
Mohammadzadeh, B.. (1392). 'Weak*-closed invariant subspaces and ideals of semigroup algebras on foundation semigroups', , 25(1), pp. 51-55.
Mohammadzadeh, B.. Weak*-closed invariant subspaces and ideals of semigroup algebras on foundation semigroups. , 1392; 25(1): 51-55.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.